# SDR USAA020459

- Difficulty date: November 16, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 0922
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 12,914 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM CORRODED 1 SQUARE INCH, UPPER SURFACE FLOOR SUPPORT 71292 AT FRAME 68.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR TRIPLER AT EXISTING SPLICE PER EA 94375.  (M)
